# SDR WX0A2022072974170

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N232NV
- Make and model: Airbus A320-214
- Aircraft serial: 1210
- Aircraft time: 58,133 hours, 31,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 903050
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

UNABLE TO COMPLETE BATTERY CAPACITY TEST DUE TO GROUND TIME, ALL FOUR BATTERIES REQUIRE REPLACEMENT / REMOVED AND REPLACED FOUR EACH BATTERIES AT 10WL 11WL 12WL AND 13WL, OPS CHECK GOOD IAW AMM 33-51-38 PB401 AND AIRBUS IN SERVICE INFORMATION LETTER, ALTERNATE PROCEDURE TO EPSU BATTERY CAPCITY TEST VIA CIDS"
